# SDR USAA2012030700008

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: F57253139201
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - BASED ON REPORTS OF FUEL LEAKS ON OTHER A330-232 A/C'S, RIB 1/FR 42 OUTER ANGLES REPLACED.  REPLACED OUTER ANGLE AT RIGHT RIB 1, FR42 IAW EA 103576A.
